For those of you who had drug-induced pancreatitis

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

catpower
Regular Member


Date Joined Nov 2008
Total Posts : 192
   Posted 2/25/2009 2:06 PM (GMT -6)   
What were the symptoms? I just started Imuran and my GI said this was a big concern, but he didn't tell me what to look out for. Can he tell if I have this just by monitoring my blood? Thanks.

Post Edited By Moderator (Ides) : 2/25/2009 3:50:28 PM (GMT-7)


Ides
Forum Moderator


Date Joined Nov 2003
Total Posts : 7090
   Posted 2/25/2009 4:53 PM (GMT -6)   
catpower - I fixed your subject heading. I think the autofix feature that screens for forbidden words, picked up a misspell and converted it to astericks.

To your question - drug-induced pancreatitis can occur in those taking Imuran, but the percentage is small. To see the symptoms of pancreatitis, go here: http://www.mayoclinic.com/health/pancreatitis/DS00371/DSECTION=symptoms


Moderator Crohn's Disease Forum
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, and a host of other medical problems.
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, March 25, 2017 11:41 AM (GMT -6)
There are a total of 2,781,561 posts in 305,695 threads.
View Active Threads


Who's Online
This forum has 152035 registered members. Please welcome our newest member, okokok.
362 Guest(s), 12 Registered Member(s) are currently online.  Details
Gemlin, loulou82, Girlie, Redwing57, Misty Lynch, csantamaria, Traveler, puppylover, B99, straydog, ljimd, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer